Yue Kuen KWOK



Professor & Program Director of BSc in Mathematics and Economics
 
   
Recent published and working papers (since 2012)
J.J. Peng, K.S. Leung and Y.K. Kwok"Pricing guaranteed minimal withdrawal benefits under stochastic interest rate," Quantitative Finance, vol. 12(6) (2012), p.933-941.
Y.K. Kwok, K.S. Leung and H.Y. Wong"Efficient option pricing under the Fast Fourier Transform,Handbook of Computational Finance, Springer, p.579-604.
C.M. Leung and Y.K. Kwok"Patent-investment games under asymmetric information," European Journal of Operational Research, vol. 223 (2012), p.441-451.
W.D. Zheng and Y.K. Kwok
"Saddlepoint approximation methods for pricing derivatives on discretely sampled realized variance,"  Applied Mathematical Finance, vol. 21(1) (2014), p.1-31.
C.M. Leung and Y.K. Kwok"Numerical algorithms for R&D stochastic control models," Journal of Computational Finance, vol. 18(1) (2014), p.1-21.
Y.T. Huang and Y.K. Kwok
"Analysis of optimal dynamic withdrawal policies in withdrawal guarantees products," Journal of Economic Dynamics and Control, vol. 45 (2014), p.19-43.
P. Zeng and Y.K. Kwok"Pricing barrier and Bermudan style options under time-changed Levy processes: fast Hilbert transform approach," SIAM Journal on Scientific Computing, vol. 36(3) (2014), p. B450-B485.
T.K. Chung and Y.K. Kwok
"Equity-credit modeling under affine jump-diffusion-models with jump-to-default," Journal of Financial Engineering, vol. 1(2) (2014) 1450017 (25 pages).
W.D. Zheng and Y.K. Kwok"Closed form pricing formulas for discretely sampled generalized variance swaps," Mathematical Finance, vol. 24(4) (2014) p.855-881.
Y.K. Kwok"Game option models of convertible bonds: Determinants of call policies," Journal of Financial Engineering, vol. 1(4) (2014) p.1-19.
W.D. Zheng and Y.K. Kwok"Fourier transform algorithms for pricing and hedging discretely sampled exotic variance products and volatility derivatives under additive processes,"  Journal of Computational Finance, vol. 18(2) (2014), p.3-30.
J.J. Wang, C.M. Leung and Y.K. Kwok"Stochastic control model for R&D race in a mixed duopoly with spillovers and knowledge stocks," Decisions in Economics and Finance, vol. 38(2), p.177-195 (2015).
P. Zeng, Y.K. Kwok and W.D. Zheng"Fast Hilbert transform algorithms for pricing discrete timer options under stochastic volatility models," International Journal of Theoretical and Applied Finance, vol. 18(7), (2015) 1550046 (26 pages).
C.M. Leung, N. Chen and Y.K. Kwok"Game options analysis of the information role of call policies in convertible bonds," Applied Mathematical Finance, vol. 22(5) (2015), p.421-449.
W.D. Zheng and Y.K. Kwok "Pricing options on discrete realized variance with partially exact and bounded approximation," Quantitative Finance, vol. 15(12) (2015), p.2011-2019.
C.H. Yuen, W.D. Zheng and Y.K. Kwok"Pricing exotic variance swaps under 3/2-stochastic volatility models," Applied Mathematical Finance, vol. 22(5) (2015), p.421-449.
W.D. Zheng, C.H. Yuen and Y.K. Kwok"Recursive algorithms for pricing discrete variance and volatility derivatives under time-changed Levy-processes," International Journal of Theoretical and Applied Finance, vol. 19(2) (2016), 1650011.
Y.T. Huang and Y.K. Kwok "Regression-based Monte Carlo methods for stochastic control models: variable annuities with lifelong guarantees," Quantitative Finance, vol. 16(6) (2016), p.905-928.
T.K. Chung and Y.K. Kwok"Enhanced equity-credit modeling for contingent convertibles," Quantitative  Finance, vol. 16(10) (2016), p.1511-1527 (2016).
P. Zeng and Y.K. Kwok "Pricing bounds and approximation for discrete arithmetic Asian options under time-changed Levy processes," Quantitative Finance, vol. 16(9) (2016), p.1375-1391.
C.M. Leung and Y.K. Kwok"Real options game models of R&D competition between asymmetric firms with spillovers," Decisions in Economics and Finance, vol. 39(2) (2016), p.259-291.
C.M. Leung and Y.K. Kwok"Numerical pricing of CoCo bonds with Parisian trigger," International Journal of Theoretical and Applied Finance, vol. 20(7) (2017), 1750046.
Y.T. Huang, P. Zeng and Y.K. Kwok"Optimal initiation of Guaranteed Lifelong Minimum Withdrawal with dynamic withdrawals," SIAM Journal on Financial Mathematics, vol. 8. (2017), p.804-840.
C.M. Leung and Y.K. Kwok"Real options signaling game models for dynamic acquisition under information asymmetry," to appear in Decisions in Economics and Finance.
  
  

Published papers in Financial Mathematics (1997-2011)


Presentation files of research seminars (since 2013)


Books


Lecture notes

Undergraduate courses
     Capstone project course in Mathematics and Economics (MATH4994)
    
Fundamentals of mathematical finance (MATH 4512)
     Probability and random process (MATH 246)
     Complex analysis (MATH 304)
     Game Theory (MATH 4321)
     Mathematics and Social Choice Theory (MATH 4823)
     Mathematical Models in Economics and Finance (MATH4824A)
     Quantitative methods for risk management (RMBI 4210)
    
    

MSc courses
     Quantitative models of derivative securities (MAFS 5030)
     Computational methods for pricing structured products (MAFS 5250)
     Mathematical models of investment (MAFS 521)
     Quantitiative and statistical risk analysis (MAFS 522)
     Advanced credit risk models (MAFS523)
     Structured products and exotic options (FINA 556)
     Risk Management

Postgraduate courses
     Mathematical models of financial derivatives (MATH 571)
     Mathematical models of financial derivatives (MATH 5510)
     Advanced Topics in Derivative Pricing Models (MATH6380)
     Credit risk: Models, pricing and implementation (MATH 685R)
     Mathematical models in financial economics (MATH 685Z)
     Dynamic credit models and portfolio risk analysis
     Investment science and portfolio analysis


Orientation Presentations

MAEC 11



Research seminars



Industrial courses (brochures)



Articles in Derivatives Week and Enclopedia of Financial Engineering and Risk Management
 

 


  

Research Interests:

Financial mathematics; Derivatives pricing theory; Credit risk theory


Curriculum Vita
 
Email:  maykwok@ust.hk
Fax number: (852) 2358 1643
Tel. number: (852) 2358 7418


Department of Mathematics
Hong Kong University of Science and Technology
Clear Water Bay
Hong Kong, China